MAUDE Adverse Event Report: SMITH & NEPHEW MEDICAL LTD. PROFORE KIT LFF CASE 8; BANDAGE, ELASTIC

SMITH & NEPHEW MEDICAL LTD. PROFORE KIT LFF CASE 8; BANDAGE, ELASTIC
Model Number 66020626
Medical Device Problem Codes Loss of or Failure to Bond (1068); Melted (1385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal complaint reference case (b)(4).
 
Event or Problem Description
It was reported that, the fourth layer of profore kit lff case 8, the coban layer, is fine when initialing wrapping the patient leg but then it gets down to the last 4th of the coban roll and becomes difficult to continue wrapping because the dressings is almost super glued/melted.Treatment was finished with a back up device, with less than 30 minutes of delay.Patient was not injured as consequence of this problem.
 
Additional Manufacturer Narrative
The device, used in treatment, has been returned for evaluation.There was no obvious visual issue, however, the functional evaluation confirmed the profore layer 4 was difficult to unwind.A relationship against the reported event has been established.A complaint history review confirmed further instances of this nature.A review of the manufacturing records confirmed the device was released according to specification.A further review of the manufacturing process was also performed, and a root cause of inadequate standard operating procedure has been assigned.Corrective action has been assigned regarding this event to reduce the probability of further reoccurrences.This investigation is now complete, smith + nephew will continue to monitor for any adverse trends relating to this product range.

Brand Name
PROFORE KIT LFF CASE 8
Common Device Name
BANDAGE, ELASTIC
Manufacturer (Section D)
SMITH & NEPHEW MEDICAL LTD.
101 hessle road
hull east riding of yorkshire HU3 2 BN
UK  HU3 2BN
Manufacturer (Section G)
SMITH & NEPHEW MEDICAL LTD.
101 hessle road
hull east riding of yorkshire HU3 2 BN
UK   HU3 2BN
Manufacturer Contact
holly topping
7000 west william cannon drive
austin, TX 78735
5123913905
MDR Report Key12482126
Report Number8043484-2021-01772
Device Sequence Number14675682
Product Code FQM
UDI-Device Identifier05031844013883
UDI-Public05031844013883
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number66020626
Device Catalogue Number66020626
Device Lot Number1244139
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/01/2021
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2021
Supplement Date Received by Manufacturer11/09/2021
Initial Report FDA Received Date09/16/2021
Supplement Report FDA Received Date11/09/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown